# SDR USAA2011020990655

- Difficulty date: January 28, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65323951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED SHEAR TIE AT BS 727F, S24L.  REPLACED SHEAR TIE AT BS 727F, S24L IAW B737 SRM 51-40-02.
